Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 41, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Apr 27, 2010, 2:27 AM EDT for 5 counties in Florida. It took effect at Apr 27, 2010, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2010, 2:27 AM EDT (06:27 UTC)
- In effect from
- Apr 27, 2010, 2:00 PM EDT
- Expired
- Apr 27, 2010, 7:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 6.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2036 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
458 WWUS82 KMLB 270627 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 227 AM EDT TUE APR 27 2010 ...MUCH DRIER AIR POISED TO OVERSPREAD EAST CENTRAL FLORIDA THROUGH LATE WEEK... FLZ047-147-272300- /O.CAN.KMLB.FW.A.0033.100427T1800Z-100427T2300Z/ /O.CON.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/ SOUTHERN BREVARD-NORTHERN BREVARD- 227 AM EDT TUE APR 27 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...FIRE WEATHER WATCH FOR TUESDAY AFTERNOON IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE TUESDAY AFTERNOON FIRE WEATHER WATCH. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. MUCH DRIER AIR IS SPREADING SOUTHWARD INTO EACH CENTRAL FLORIDA AS A WEAK COOL FRONT...CHARACTERIZED BY MUCH LOWER SURFACE DEW POINTS ...DROPS SOUTHWARD OVER THE REGION. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA ON TUESDAY... REINFORCING THE DRY AIR. THERE IS THE POTENTIAL FOR SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT...COUPLED WITH WINDS OF AROUND 15 MPH OUT OF THE WEST. THE DRY AIR WILL PREVAIL ACROSS THE REGION THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ041-044>046-053-141-144-272300- /O.UPG.KMLB.FW.A.0033.100427T1800Z-100427T2300Z/ /O.NEW.KMLB.FW.W.0041.100427T1800Z-100427T2300Z/ /O.CON.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- COASTAL VOLUSIA-SOUTHERN LAKE- 227 AM EDT TUE APR 27 2010 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. MUCH DRIER AIR IS SPREADING SOUTHWARD INTO EACH CENTRAL FLORIDA AS A WEAK COOL FRONT...CHARACTERIZED BY MUCH LOWER SURFACE DEW POINTS ...DROPS SOUTHWARD OVER THE REGION. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA ON TUESDAY... REINFORCING THE DRY AIR. THERE IS THE POTENTIAL FOR SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT...COUPLED WITH WINDS OF AROUND 15 MPH OUT OF THE WEST. THE DRY AIR WILL PREVAIL ACROSS THE REGION THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ054-058-059-064-272300- /O.CON.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/ INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- 227 AM EDT TUE APR 27 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. MUCH DRIER AIR IS SPREADING SOUTHWARD INTO EACH CENTRAL FLORIDA AS A WEAK COOL FRONT...CHARACTERIZED BY MUCH LOWER SURFACE DEW POINTS ...DROPS SOUTHWARD OVER THE REGION. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA ON TUESDAY... REINFORCING THE DRY AIR. THERE IS THE POTENTIAL FOR SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$
3 follow-up statements
714 WWUS82 KMLB 271253 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 853 AM EDT TUE APR 27 2010 ...MUCH DRIER AIR WILL REMAIN ACROSS EAST CENTRAL FLORIDA THROUGH LATE WEEK... FLZ047-147-272300- /O.EXA.KMLB.FW.W.0041.100427T1800Z-100427T2300Z/ /O.CON.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/ SOUTHERN BREVARD-NORTHERN BREVARD- 853 AM EDT TUE APR 27 2010 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA TODAY...REINFORCING THE DRY AIR ALREADY IN PLACE. THERE IS THE POTENTIAL FOR SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT...COUPLED WITH WINDS OF AROUND 15 MPH OUT OF THE WEST. THE DRY AIR WILL PREVAIL ACROSS THE REGION THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ041-044>046-053-141-144-272300- /O.CON.KMLB.FW.W.0041.100427T1800Z-100427T2300Z/ /O.CON.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- COASTAL VOLUSIA-SOUTHERN LAKE- 853 AM EDT TUE APR 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA TODAY... REINFORCING THE DRY AIR ALREADY IN PLACE. THERE IS THE POTENTIAL FOR SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT...COUPLED WITH WINDS OF AROUND 15 MPH OUT OF THE WEST. THE DRY AIR WILL PREVAIL ACROSS THE REGION THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ054-058-059-064-272300- /O.CON.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/ INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- 853 AM EDT TUE APR 27 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA TODAY... REINFORCING THE DRY AIR ALREADY IN PLACE. THERE IS THE POTENTIAL FOR SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$
207 WWUS82 KMLB 271928 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 328 PM EDT TUE APR 27 2010 ...MUCH DRIER AIR WILL REMAIN ACROSS EAST CENTRAL FLORIDA THROUGH LATE WEEK... FLZ041-044>046-053-144-272300- /O.UPG.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/ /O.NEW.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/ /O.NEW.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/ /O.CON.KMLB.FW.W.0041.000000T0000Z-100427T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 328 PM EDT TUE APR 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING WEDNESDAY AFTERNOON...AND WILL POSSIBLE AGAIN ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ047-141-147-272300- /O.UPG.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/ /O.NEW.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/ /O.CON.KMLB.FW.W.0041.000000T0000Z-100427T2300Z/ SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD- 328 PM EDT TUE APR 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ054-058-059-064-272300- /O.UPG.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/ /O.NEW.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/ INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- 328 PM EDT TUE APR 27 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$
736 WWUS82 KMLB 272317 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 717 PM EDT TUE APR 27 2010 ...MUCH DRIER AIR WILL REMAIN ACROSS EAST CENTRAL FLORIDA THROUGH LATE WEEK... FLZ041-044>046-053-144-281000- /O.EXP.KMLB.FW.W.0041.000000T0000Z-100427T2300Z/ /O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/ /O.CON.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 717 PM EDT TUE APR 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING WEDNESDAY AFTERNOON...AND WILL BE POSSIBLE AGAIN ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ047-141-147-281000- /O.EXP.KMLB.FW.W.0041.000000T0000Z-100427T2300Z/ /O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/ SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD- 717 PM EDT TUE APR 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ054-058-059-064-281000- /O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/ INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- 717 PM EDT TUE APR 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Apr 26, 9:00 PM EDT, 5 hours 27 minutes earlier.
Area forecast discussion, Apr 26, 9:00 PM EDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
900 PM EDT MON APR 26 2010
.DISCUSSION...
FRONTAL BOUNDARY HAS PASSED THROUGH ALL BUT MARTIN COUNTY THIS
EVENING WITH DEWPOINTS DROPPING INTO THE 50S THROUGHOUT CENTRAL
FLORIDA. ROBUST 120+ KNOT JET OVERHEAD CONTINUES TO ADVECT HIGH
LEVEL MOISTURE ACROSS THE STATE...MEANING PASSING HIGH CLOUDS
OVERNIGHT. NOT ENOUGH OF A IMPACT...(ESPECIALLY AT NIGHT)...TO
WARRANT ADJUSTING THE FORECAST FROM "CLEAR". COOL AIR ADVECTION WILL
BRING A PLEASANTLY COOL NIGHT WITH LOWS AROUND 60.
MOSTLY CLEAR SKIES ON TUES WITH HIGHS ONCE AGAIN IN THE MID
80S...THOUGH DEWPOINTS WILL REMAIN IN THE 50S...MAKING FOR A
WARM...BUT NOT HUMID DAY. WESTERLY FLOW WON'T BE QUITE UP TO
"BREEZY" CRITERIA...BUT FAIRLY CLOSE TO 15 MPH.
&&
.AVIATION...VFR.
&&
.MARINE...
BUOY 41009 CURRENTLY DOES NOT REFLECT SCA CONDITIONS WITH WINDS
AROUND 15KTS GUSTING TO NEAR 20KTS...BUT SUSPECT THIS IS JUST A
TEMPORARY LULL AS FRONTAL BOUNDARY DRIFTS THROUGH. MODELS SHOW WINDS
STEADY AROUND 20KTS OFFSHORE TONIGHT...SUPPORTED BY THE STRONG
GRADIENT OBSERVED ACROSS THE STATE. OFFSHORE FLOW WILL KEEP SEAS
COMPARATIVELY LOW WITH 2-3FT NEARSHORE/3-5FT OFFSHORE. SLOW
ABATEMENT OF WRLY FLOW PROGGED TO COMMENCE TUE AFTN WITH SEAS SLOWLY
SUBSIDING AND LONGER PD SWELL STARTING TO BCM DOMINANT NR SHORE AS
SHORT PD WIND CHOP RELAXES. WILL MAKE NO CHANGES TO CURRENT SCA
WHICH RUNS THROUGH TUES MORNING.
&&
.FIRE WEATHER...
DRIER AIR BEHIND FRONTAL BDRY TAKING HOLD OVER ECFL...WITH
REINFORCING BDRY ON TAP FOR TUE. EXPECT BOTH MIN RH DURATION AND
WINDSPEED/RH COMBO TO BE CLOSE CALLS ACROSS THE NRN HALF CWA TUE
AFTN. AS SUCH...HAVE ISSUED FWW FROM OSCEOLA/BREVARD COS NWD.
DRY AIR ADVECTION PATTERN WILL PERSIST INTO WED UNDER A GENTLE BUT
STEADY W/NW BREEZE. NEAR FULL SUN SHOULD ALLOW MAX TEMPS TO WARM
INTO THE U70S/L80S...GENERATING MIN RH VALUES BTWN 25-30% OVER THE
INTERIOR COUNTIES...AND BTWN 30-35% OVER THE COASTAL COUNTIES.
PGRAD SHOULD REMAIN TIGHT ENOUGH TO PREVENT THE EAST COAST SEABREEZE
FROM FORMING...OR AT LEAST DELAY ITS FORMATION LONG ENOUGH TO LIMIT
ITS MODIFYING EFFECTS TO THE IMMEDIATE COAST. WILL HOIST A FIRE WX
WATCH FOR ALL OF EC FL ON WED.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-
NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 AM EDT TUESDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
&&
MOSESHazardous weather outlook, Apr 26, 10:50 AM EDT, 15 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1050 AM EDT MON APR 26 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-262000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1050 AM EDT MON APR 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...WIND AND SEA IMPACT... HAZARDOUS BOATING CONDITIONS WILL EXIST IN THE OPEN ATLANTIC WATERS BEYOND 20 NAUTICAL MILES DUE TO WEST WINDS AT 20 TO 25 KNOTS AND VERY CHOPPY SEAS UP TO 5 FEET WITH A 3 TO 4 SECOND PERIOD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE AN INCREASING FIRE WEATHER CONCERN NORTH OF KISSIMMEE AND TITUSVILLE DUE TO LOW HUMIDITIES ON BOTH TUESDAY AND WEDNESDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CRISTALDI
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:45 AM EDT | Small Craft Advisory for Winds | MLB | 31 hr | |
| Apr 27, 3:28 PM EDT | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 36 hr |
| Apr 27, 3:28 PM EDT | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 29 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.